# SDR QXEA0202115

- Difficulty date: December 6, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FOUND A SCREW WEDGED IN LEFT HAND ELEVATOR LEADING EDGE TO COVE GAP, ELEVATOR MOVEMENT CAUSED A GOUGE IN ELEVATOR LEADING EDGE.  REPAIRED IAW DHC-8 200 MM 27-32-11-400-801 AND SRM 51-20-36.
